SerenDipity Posted February 5, 2009 Share Posted February 5, 2009 I promise I searched first and didn't find any info. My pdoc started me on 15mg Adderall XR last week. He mentioned at our last appointment that we may need to titrate up. What symptoms indicate needing that? So far, I have been pretty happy with my response. I am able to focus and accomplish things much easier. In my head I thought that it would give me some huge burst of energy and I'd get a ton done right away! It certainly hasn't been like that - it seems to mellow me out quite a bit, and even though it hasn't made me love to clean (sigh) I can at least set a task for myself and work on it for longer than 10 minutes. I am getting very sleepy in the afternoon and I notice I need to pay attention to what and when I'm eating or I'm a huge low-blood sugar bitch in the afternoon. Also, the pdoc started me out on this dosage because I have a history of high blood pressure and high resting pulse. My b/p is well controlled, and my pulse has actually been lower since being on this med - that makes absolutely no sense to me? Ok, hopefully I made some sense here - I am astounded at the knowledge on these boards, as well as the most understanding posts I've ever seen on a message board. I am so happy I found it! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.